MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 10; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Insufficient Information (4580)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of corail stem unknown side.
 
Additional Manufacturer Narrative
Product complaint : # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the patient went for a walk at a normal pace, which resulted in the fracture of the inserted hip endoprosthesis on the left.As a result, the patient fell.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the affected side was the left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was received for analysis.Based in the visual examination of the part, it was confirmed that stem was fractured at the neck area of the device.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: bfarm dhr review request: product description: corail2 std size 10.Product code: 3l92510.Lot number: 9373795.Please provide: 1) quantity manufactured: 12.2) date of manufacture: 01/03/2020.3) any anomalies or deviations identified in dhr: none related.4) expiry date: 12/31/2024.5) ifu reference: (b)(4) ifu corail 2 hip system.Device history review : a manufacturing record evaluation was performed for the finished device (3l92510/9373795) product and lot numbers, and no non-conformances were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was received for analysis.Based in the visual examination of the part, it was confirmed that stem was fractured at the neck area of the device.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : bfarm dhr review request: product description: corail2 std size 10 product code: 3l92510 lot number: 9373795.Please provide: 1) quantity manufactured: (b)(4).2) date of manufacture: 01/03/2020.3) any anomalies or deviations identified in dhr: none related.4) expiry date: 12/31/2024.5) ifu reference: w90918 ifu corail 2 hip system.Device history review : a manufacturing record evaluation was performed for the finished device (3l92510/9373795) product and lot numbers, and no non-conformances were identified.

Brand Name
CORAIL2 STD SIZE 10
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15446233
Report Number1818910-2022-18193
Device Sequence Number7511527
Product Code LZO
UDI-Device Identifier10603295168768
UDI-Public10603295168768
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92510
Device Catalogue Number3L92510
Device Lot Number9373795
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/20/2022
09/28/2022
10/31/2022
11/29/2022
12/16/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date09/27/2022
10/07/2022
11/01/2022
11/30/2022
12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HIP FEMORAL HEAD CERAMIC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale